# SDR NOCA0300

- Difficulty date: March 2, 2000
- Submitted: March 31, 2000
- Operation: Air carrier
- Aircraft: N802NA
- Make and model: Boeing 737*
- Aircraft serial: 28587
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Motor
- Part number: 6355B000102
- Condition: Inoperative
- Location: Stabilizer Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, STABILIZER WOULD NOT TRIM ELECTRICALLY.  STAB OUT OF TRIM LIGHT ILLUMINATED.  MANUAL STAB TRIM OPERATED NORMALLY.  AIRCRAFT RETURNED JFK.  UNEVENTFUL LANDING.  PERFORMED FIM TASK 27-41 TASK 804.  CONFIRMED FAULTY TRIM MOTOR.  TRIM MOTOR REPLACED AND OPS CHECKED.  OPS CHECK NORMAL.  (M)
